# SDR CA030311001

- Difficulty date: March 10, 2003
- Submitted: April 14, 2003
- Operation: Air carrier
- Make and model: Cessna 550
- Aircraft time: 4,350 hours
- Engine: Pwa JT15D4
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: 6525115
- Condition: Worn
- Location: Te Flap
- Component: Flap Assy, Cessna, 652500021
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING A PHASE 5 INSPECTION THE FLAP RIB EXTENSIONS WERE FOUND WORN BY THE RIVETS SECURING THE FLAP TRACKS TO THE WING TRAILING EDGE. DAMAGE WAS DOCUMENTED AND REPAIRED AS PER IN HOUSE SB.THE RT INBOARD CENTER HINGE WAS REPLACED.
